A p-adic probability logic

Mathematical Logic Quarterly 58 (4):263-280 (2012)

Abstract
In this article we present a p-adic valued probabilistic logic equation image which is a complete and decidable extension of classical propositional logic. The key feature of equation image lies in ability to formally express boundaries of probability values of classical formulas in the field equation image of p-adic numbers via classical connectives and modal-like operators of the form Kr, ρ. Namely, equation image is designed in such a way that the elementary probability sentences Kr, ρα actually do have their intended meaning—the probability of propositional formula α is in the equation image-ball with the center r and the radius ρ. Due to modal nature of the operators Kr, ρ, it was natural to use the probability Kripke like models as equation image-structures, provided that probability functions range over equation image instead of equation image or equation image
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1002/malq.201110006
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,330
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

P-Adic Valued Logical Calculi in Simulations of the Slime Mould Behaviour.Andrew Schumann - 2015 - Journal of Applied Non-Classical Logics 25 (2):125-139.

Add more citations

Similar books and articles

Semilinear Cell Decomposition.Nianzheng Liu - 1994 - Journal of Symbolic Logic 59 (1):199-208.
A Version of P-Adic Minimality.Raf Cluckers & Eva Leenknegt - 2012 - Journal of Symbolic Logic 77 (2):621-630.
Probability Semantics for Quantifier Logic.Theodore Hailperin - 2000 - Journal of Philosophical Logic 29 (2):207-239.
Probability Logic and Borel's Denumerable Probability.Theodore Hailperin - 2008 - History and Philosophy of Logic 29 (3):307-307.
Probability Logic in the Twentieth Century.Theodore Hailperin - 1991 - History and Philosophy of Logic 12 (1):71-110.
Quantifier Elimination in Tame Infinite P-Adic Fields.Ingo Brigandt - 2001 - Journal of Symbolic Logic 66 (3):1493-1503.
Anneaux de Fonctions P-Adiques.Luc Bélair - 1995 - Journal of Symbolic Logic 60 (2):484-497.
Cell Decomposition for Semibounded P-Adic Sets.Eva Leenknegt - 2013 - Archive for Mathematical Logic 52 (5-6):667-688.

Analytics

Added to PP index
2013-12-01

Total views
25 ( #378,695 of 2,291,069 )

Recent downloads (6 months)
4 ( #303,879 of 2,291,069 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature